Loading...
Loading...

Go to the content (press return)

An inequality involving binomial coefficients

Author
Diaz-Barrero, J.L.
Type of activity
Journal article
Journal
School science and mathematics [en lí­nia]
Date of publication
2018-11
Volume
118
Number
7
First page
332
Last page
332
DOI
https://doi.org/10.1111/ssm.12307 Open in new window
Repository
http://hdl.handle.net/2117/127606 Open in new window
Citation
Diaz-Barrero, J.L. An inequality involving binomial coefficients. "School science and mathematics [en lí­nia]", Novembre 2018, vol. 118, núm. 7, p. 332.
Group of research
COSDA-UPC - COmpositional and Spatial Data Analysis

Participants